# SDR UIEA201812312958

- Difficulty date: December 29, 2018
- Submitted: December 31, 2018
- Operation: Air carrier
- Aircraft: N1439A
- Make and model: Boeing 767-33A
- Aircraft serial: 28495
- Aircraft time: 68,618 hours, 15,899 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Condition: Malfunctioned
- Location: Weather System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

WX RADAR PAINTS INTERMITTENT RETURNS IN CLEAR CONDITIONS AT ALL TILT POSITIONS.( PERFORMED SYSTEM TEST OF THE WX RADAR IAW AMM 34-43-00/501. NO DISCREPANCIES NOTED AT THIS TIME. )
